Embeddings of generalized Latin squares in finite groups

Chen, H.V. and Chin, A.Y.M. (2015) Embeddings of generalized Latin squares in finite groups. Periodica Mathematica Hungarica , 71 (2). pp. 179-183. ISSN 0031-5303

Full text not available from this repository.
Official URL: DOI: 10.1007/s10998-015-0099-7

Abstract

Let n be a positive integer. A generalized Latin square of order n is an matrix such that the elements in each row and each column are distinct. The square is said to be commutative if the matrix is symmetric. Given , we show that for any , there exists a commutative generalized Latin square of order n with m distinct elements which is embeddable in a finite group. We also show that for and for any where , there exists a non-commutative generalized Latin square of order n with m distinct elements which is embeddable in a finite group.

Item Type: Article
Uncontrolled Keywords: Generalized Latin square; Embeddable in groups
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Depositing User: Mrs. Siti Mawarni Salim
Date Deposited: 29 Sep 2016 02:08
Last Modified: 29 Sep 2016 02:08
URI: http://eprints.um.edu.my/id/eprint/16531

Actions (login required)

View Item View Item